# SDR WRLA200218

- Difficulty date: July 27, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT WITH .375 INCH CRACK DURING C4 CHECK AT FUSELAGE STATION 2007.00 ON AFT.  PRESSURE BULKHEAD.  OUTBOARD OF X = 10.0 AND BELOW Z = 10.0.  CUT OUT DAMAGED AREA, DIMENSION L = 1.25 X W = 0.75.  ALL JOB ACCOMPLISHED.  REPAIRED CRACK ON AFT PRESSURE BULKHEAD AT STA 2007.
